# SDR DXTA2022102472680

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 13,460 hours, 9,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 691134173
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN HANDLE WAS UNLOCKED. DOOR WAS PUSHED SLIGHTLY AND CREW MEMBER GRABBED RIGHT DOOR ASSIST HANDLE WHEN LOUD SNAP WAS HEARD JERKING HANDLE FROM HIS HAND AND DOOR CRASHED TO FULL OPEN. STRUT BROKEN AND UNABLE TO CLOSE DOOR.  REMOVED AND REPLACED DAMAGED FWD STRUT ASSY SUPPORT. REMOVED DAMAGED STRUT ASSY SUPPORT FWD.  INSTALLED NEW STRUT ASSY SUPPORT FWD.  PERFORMED OPS CHECKS ON MAIN DOOR, OPS CHECKS WERE SATISFACTORY. WORK PERFORMED IAW AMM 52-10-30.
